JournalsrlmVol. 23, No. 2pp. 115–136

Local integrability for solutions to some quasilinear elliptic systems

  • Francesco Leonetti

    Università degli Studi dell'Aquila, Italy
  • Pier Vincenzo Petricca

    Sora, Italy
Local integrability for solutions to some quasilinear elliptic systems cover
Download PDF

Abstract

In this paper we prove local integrability for weak solutions uu of quasilinear elliptic systems whose off-diagonal coefficients are small when u|u| is large.

Cite this article

Francesco Leonetti, Pier Vincenzo Petricca, Local integrability for solutions to some quasilinear elliptic systems. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 23 (2012), no. 2, pp. 115–136

DOI 10.4171/RLM/621